# SDR DALA2025100707311

- Difficulty date: October 1, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 80,205 hours, 38,063 cycles
- System (JASC): 2300 · Communications System
- Part: Microphone
- Condition: Inoperative
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.O O2 MASK MICROPHONE NOT TESTING. C/A: REPACKED O2 MASK OPS CKD PER A320 AMM35-13 CKD NORMAL. (LP: 7276102)
